# SDR CA140908021

- Difficulty date: September 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW COULD NOT RETRACT THE LG, SO THEY RETURNED AND LANDED.  ADJUSTMENT OF THE NOSEWHEEL STEERING ROTARY VARIABLE DIFFERENTIAL TRANSFORMER (RVDT) COMPLETED IAW TASK 32-51-00-830-801, STEERING SYS, EXTENSION, RETRACTION TESTS WERE PERFORMED SATISFACTORY RESULTS AND NO MORE DISCREPANCIES.  ACFT RETURN TO SERVICE.
